karaaa114 (karaaa114) wrote in vaginapagina,
karaaa114
karaaa114
vaginapagina

irregular after taking HBC

 Hi everyone-I just found this community about two seconds ago from IUD Divas.  I was just wondering if anyone else was in a similar situation when stopping HBC.  On October 6th I had paragard inserted and stopped taking the pill after three years; I had a period then and another on November 9th.  I went to the doctor for blood work on January 6th (I was going crazy) and she told me I am not pregnant (HOOORAY) and there is nothing wrong with me that has stopped my period-so I am healthy and fine.  After my blood test I started spotting a tiny tiny tiny bit until the 10th.  I have had extremely bad cramps every since the 6th and have them right now but no real period.  Before I started taking the pill I do not know if my period were regular or irregular--rarely had sex before starting the pill so I never tracked them.

I am just wondering how long it took for everyone else to get back on schedule after taking the pill.
Thanks
Kara
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 7 comments